# SDR AALA202109281567

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 12,105 hours, 4,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Illuminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR EVACUATION LIGHT AT 4L ILLUMINATED AND WILL NOT RESET. **SUPPLEMENTAL REPORT FOR AALA202109271567: RESET AND OPERATIONAL CHECKED DOOR EVACUATION SWITCH AT 4L DOOR WITH NO ISSUES NOTED PER AMM 23-73-00.** (CLOSED)
